REAL

Zassenhaus conjecture for central extensions of S5

Bódi, Viktor and Hertweck, M. (2008) Zassenhaus conjecture for central extensions of S5. JOURNAL OF GROUP THEORY, 11 (1). pp. 63-74. ISSN 1433-5883

[img]
Preview
Text
1147510.pdf

Download (137Kb) | Preview

Abstract

We confirm a conjecture of Zassenhaus about rational conjugacy of torsion units in integral group rings for a covering group of the symmetric group S5 and for the general linear group GLð2; 5Þ. The first result, together with others from the literature, settles the conjugacy question for units of prime-power order in the integral group ring of a finite Frobenius group.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 11 Jun 2013 07:48
Last Modified: 11 Jun 2013 07:48
URI: http://real.mtak.hu/id/eprint/5547

Actions (login required)

View Item View Item